Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 112, NWS Milwaukee, WI

July 19, 20115 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 19, 2011, 11:47 PM CDT for 5 counties in Wisconsin. It was in force for 58 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2011, 11:47 PM CDT (04:47 UTC)
Expired
Jul 20, 2011, 12:45 AM CDT
In force
58 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Columbia County, WI, Dodge County, WI, Fond du Lac County, WI, Green Lake County, WI, Marquette County, WI

The radar

The Milwaukee radar (KMKX), 66 km from the middle of the area, began a volume at 04:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 12:18 AM CDTTSTM WND DMG3 W Brownsville, WILARGE TREE BRANCH DOWN ON ROAD NEAR CTY RD YY AND HWY 49 INTERSECTION
Jul 20, 12:22 AM CDTTSTM WND DMGBeaver Dam, WILARGE TREE BRANCH BLOWN DOWN...BLOCKING SEVERAL LANES OF TRAFFIC.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 5:43 PM CDTSevere Thunderstorm WatchSPC7 hr
Jul 19, 11:27 PM CDTSevere Thunderstorm WatchSPC2 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2011-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1847 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2011-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1847 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1140 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

561 
WUUS53 KMKX 200447
SVRMKX
WIC021-027-039-047-077-200545-
/O.NEW.KMKX.SV.W.0112.110720T0447Z-110720T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1147 PM CDT TUE JUL 19 2011

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
  DODGE COUNTY IN SOUTHEAST WISCONSIN...
  WESTERN FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...
  SOUTHERN GREEN LAKE COUNTY IN SOUTH CENTRAL WISCONSIN...           
  SOUTHEAST MARQUETTE COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 1245 AM CDT

* AT 1142 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM RUSH LAKE TO 7 MILES SOUTH OF MONTELLO...AND MOVING SOUTHEAST
  AT 30 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MARKESAN AROUND 1155 PM CDT.
  ROSENDALE AROUND MIDNIGHT CDT.
  PARDEEVILLE AND BRANDON AROUND 1205 AM CDT.
  CAMBRIA AROUND 1210 AM CDT.
  RIO AND RANDOLPH AROUND 1215 AM CDT.
  OAKFIELD AND WAUPUN AROUND 1220 AM CDT.
  LOMIRA...FALL RIVER AND BEAVER DAM AROUND 1235 AM CDT.
  MAYVILLE...THERESA AND JUNEAU DODGE AIRPORT AROUND 1240 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE WEST
ROSENDALE...MANCHESTER...DALTON...FAIRWATER...WYOCENA...LAGODA...
ALTO...FRIESLAND...ASTICO AND FOX LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4363 8840 4339 8840 4328 8900 4329 8901
      4328 8905 4329 8911 4366 8947 4390 8877
      4390 8874
TIME...MOT...LOC 0447Z 336DEG 26KT 4386 8880 4366 8932
WIND...HAIL 60MPH 0.75IN

$$

REM
5 follow-up statements
736 
WWUS53 KMKX 200456
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1156 PM CDT TUE JUL 19 2011

WIC021-027-039-047-077-200545-
/O.CON.KMKX.SV.W.0112.000000T0000Z-110720T0545Z/
COLUMBIA WI-DODGE WI-FOND DU LAC WI-GREEN LAKE WI-MARQUETTE WI-
1156 PM CDT TUE JUL 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
MARQUETTE...SOUTHERN GREEN LAKE...WESTERN FOND DU LAC...DODGE AND
EASTERN COLUMBIA COUNTIES UNTIL 1245 AM CDT...

AT 1151 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ROSENDALE TO 7 MILES NORTH OF PARDEEVILLE...MOVING SOUTHEAST AT
30 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

SEVERE THUNDERSTORMS WILL BE NEAR...
  PARDEEVILLE AROUND 1205 AM CDT.
  CAMBRIA AROUND 1210 AM CDT.
  OAKFIELD...WAUPUN...RIO AND RANDOLPH AROUND 1215 AM CDT.
  LOMIRA AND BEAVER DAM AROUND 1230 AM CDT.
  FALL RIVER AROUND 1235 AM CDT.
  MAYVILLE...THERESA...JUNEAU DODGE AIRPORT AND JUNEAU AROUND 1240 AM
  CDT.
  IRON RIDGE AROUND 1245 AM CDT.

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE LAGODA...
ALTO...FRIESLAND...LAMARTINE...ASTICO...FOX LAKE...OAK CENTER...
OTSEGO...ATWATER AND DOYLESTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4363 8840 4339 8840 4328 8900 4329 8901
      4328 8905 4329 8911 4366 8947 4390 8877
      4390 8874
TIME...MOT...LOC 0456Z 336DEG 26KT 4378 8873 4360 8928
WIND...HAIL 60MPH 0.75IN

$$

SEARS
020 
WWUS53 KMKX 200507
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1207 AM CDT WED JUL 20 2011

WIC021-027-039-047-077-200545-
/O.CON.KMKX.SV.W.0112.000000T0000Z-110720T0545Z/
COLUMBIA WI-DODGE WI-FOND DU LAC WI-GREEN LAKE WI-MARQUETTE WI-
1207 AM CDT WED JUL 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
MARQUETTE...SOUTHERN GREEN LAKE...WESTERN FOND DU LAC...DODGE AND
EASTERN COLUMBIA COUNTIES UNTIL 1245 AM CDT...

AT 1206 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM OAKFIELD TO PARDEEVILLE...MOVING SOUTHEAST AT 30 MPH. PENNY SIZE
HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

SEVERE THUNDERSTORMS WILL BE NEAR...
  RIO AND RANDOLPH AROUND 1215 AM CDT.
  LOMIRA...FALL RIVER AND BEAVER DAM AROUND 1230 AM CDT.
  THERESA AND MAYVILLE AROUND 1235 AM CDT.
  JUNEAU DODGE AIRPORT...JUNEAU...HORICON AND COLUMBUS AROUND 1240 AM
  CDT.
  IRON RIDGE AROUND 1245 AM CDT.

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE OAK
CENTER...ASTICO...FOX LAKE...BYRON...ATWATER...BROWNSVILLE...
OTSEGO...DOYLESTOWN...SOUTH BEAVER DAM AND KNOWLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4363 8840 4339 8840 4328 8900 4329 8901
      4328 8905 4329 8911 4366 8947 4380 8903
      4390 8874
TIME...MOT...LOC 0507Z 336DEG 26KT 4372 8856 4351 8930
WIND...HAIL 60MPH 0.75IN

$$
695 
WWUS53 KMKX 200516
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1216 AM CDT WED JUL 20 2011

WIC021-027-039-047-077-200545-
/O.CON.KMKX.SV.W.0112.000000T0000Z-110720T0545Z/
COLUMBIA WI-DODGE WI-FOND DU LAC WI-GREEN LAKE WI-MARQUETTE WI-
1216 AM CDT WED JUL 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
MARQUETTE...SOUTHERN GREEN LAKE...WESTERN FOND DU LAC...DODGE AND
EASTERN COLUMBIA COUNTIES UNTIL 1245 AM CDT...

AT 1210 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM OAKFIELD TO PARDEEVILLE...MOVING SOUTHEAST AT 30 MPH. PENNY SIZE
HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

SEVERE THUNDERSTORMS WILL BE NEAR...
  LOMIRA AROUND 1225 AM CDT.
  FALL RIVER AND BEAVER DAM AROUND 1230 AM CDT.
  JUNEAU DODGE AIRPORT...THERESA...MAYVILLE AND HORICON AROUND 1235
  AM CDT.
  JUNEAU AND COLUMBUS AROUND 1240 AM CDT.
  IRON RIDGE AROUND 1245 AM CDT.

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE ATWATER...
BROWNSVILLE...OTSEGO...KNOWLES...BURNETT...DOYLESTOWN...SOUTH BEAVER
DAM...KEKOSKEE...MINNESOTA JUNCTION AND LEIPSIG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4363 8840 4339 8840 4328 8900 4329 8901
      4328 8905 4329 8911 4366 8947 4380 8903
      4390 8874
TIME...MOT...LOC 0515Z 336DEG 26KT 4365 8850 4346 8927
WIND...HAIL 60MPH 0.75IN

$$

SEARS
638 
WWUS53 KMKX 200527
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1227 AM CDT WED JUL 20 2011

WIC047-077-200537-
/O.CAN.KMKX.SV.W.0112.000000T0000Z-110720T0545Z/
GREEN LAKE WI-MARQUETTE WI-
1227 AM CDT WED JUL 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MARQUETTE AND
SOUTHERN GREEN LAKE COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4363 8840 4339 8840 4328 8900 4329 8901
      4328 8906 4329 8911 4355 8935 4364 8892
      4363 8889 4365 8888 4378 8859
TIME...MOT...LOC 0527Z 336DEG 26KT 4353 8839 4337 8917

$$

WIC021-027-039-200545-
/O.CON.KMKX.SV.W.0112.000000T0000Z-110720T0545Z/
COLUMBIA WI-DODGE WI-FOND DU LAC WI-
1227 AM CDT WED JUL 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL FOND
DU LAC...DODGE AND EASTERN COLUMBIA COUNTIES UNTIL 1245 AM CDT...

AT 1224 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM THERESA TO 5 MILES SOUTHEAST OF RIO...MOVING SOUTHEAST AT 30
MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

SEVERE THUNDERSTORMS WILL BE NEAR...
  JUNEAU AND COLUMBUS AROUND 1235 AM CDT.
  IRON RIDGE AROUND 1240 AM CDT.

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE WOODLAND...
DANVILLE AND LOWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4363 8840 4339 8840 4328 8900 4329 8901
      4328 8906 4329 8911 4355 8935 4364 8892
      4363 8889 4365 8888 4378 8859
TIME...MOT...LOC 0527Z 336DEG 26KT 4353 8839 4337 8917
WIND...HAIL 60MPH 0.75IN

$$

SEARS
339 
WWUS53 KMKX 200539
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1239 AM CDT WED JUL 20 2011

WIC021-027-039-200549-
/O.EXP.KMKX.SV.W.0112.000000T0000Z-110720T0545Z/
COLUMBIA WI-DODGE WI-FOND DU LAC WI-
1239 AM CDT WED JUL 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FOND DU LAC...DODGE
AND EASTERN COLUMBIA COUNTIES WILL EXPIRE AT 1245 AM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.  HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 AM CDT.

LAT...LON 4363 8840 4339 8840 4328 8900 4329 8901
      4328 8906 4329 8911 4355 8935 4364 8892
      4363 8889 4365 8888 4378 8859
TIME...MOT...LOC 0539Z 336DEG 26KT 4340 8837 4329 8911

$$

SEARS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 8:50 PM CDT, 2 hours 57 minutes earlier.

Area forecast discussion, Jul 19, 8:50 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
850 PM CDT TUE JUL 19 2011

.UPDATE...NO CHANGES TO HEAT HEADLINES FOR LATER PERIODS. FOCUS ON
LINE STRONG TO SEVERE CONVECTIN OF CENTRAL WISCONSIN THAT IS
MOVING SOUTHEAST CARRIED ALONG STEERING WINDS IN MID-LEVEL FLOW.
CONVECTION FORMED DUE TO STRONG WARM AIR ADVECTION DURING THE LATE
AFTERNOON AS LOW LEVEL JET STRENGTHENED INTO NORTHWEST WI.
CURRENTLY CONVECTION MOVING ALONG STRONG INSTABILITY GRADIENT
SOUTHEAST TOWARD CWA. THINKING CONVECTION WILL MOST LIKELY WEAKEN
AS IT PUSHES TOWARD AND INTO NORTHERN CWA AFTER 10 PM...BUT COULD
NOT RULE OUT A FEW SEVERE WIND GUSTS OR LARGER HAILSTONES. LOSS OF
INSOLATION AND MOVING AWAY FROM BETTER LOW LEVEL CONVERGENCE
SHOULD HELP CONVECTION WEAKEN. HOWEVER WILL BE BUMPING UP POPS
OVER MOST OF CWA THROUGH 08-09Z FOR NOW...WITH HIGHEST IN THE
NORTHWEST /FOR NOW/.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...HEAT ADVISORY FROM 10 AM WEDNESDAY TO 9 PM CDT THURSDAY FOR
     WIZ051-052-059-060-065-066-071-072.
     EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THURSDAY FOR
     WIZ046-047-056>058-062>064-067>070.

LM...NONE.
&&

MBK
Hazardous weather outlook, Jul 19, 11:39 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1139 PM CDT TUE JUL 19 2011

WIZ046-047-051-052-056>060-062>072-201000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1139 PM CDT TUE JUL 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT FOR GREEN
LAKE...DODGE...JEFFERSON AND WALWORTH COUNTIES...AND THE REMAINING
COUNTIES OF SOUTH CENTRAL WISCONSIN.

SCATTERED TO NUMEROUS THUNDERSTORMS WILL AFFECT SOUTHERN WISCONSIN
THROUGH THE LATE NIGHT. SOME OF THE THUNDERSTORMS COULD BECOME
SEVERE PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. A SEVERE
THUNDERSTORM WATCH IS IN EFFECT FOR MOST OF THE AREA UNTIL 3 AM CDT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

AN EXCESSIVE HEAT WARNING IS IN EFFECT INTO THURSDAY EVENING FOR
SOUTH CENTRAL WISCONSIN AND WESTERN PORTIONS OF SOUTHEAST WISCONSIN.
A HEAT ADVISORY IS IN EFFECT FOR THE REMAINDER OF SOUTHEAST
WISCONSIN FROM LATE WEDNESDAY MORNING INTO THURSDAY EVENING.
AFTERNOON AND EARLY EVENING HEAT INDEX VALUES ARE EXPECTED TO RANGE
FROM 95 TO 110 DEGREES...WITH MUGGY NIGHT TIME LOWS IN THE 70S TO
NEAR 80 DEGREES.

THERE IS A SMALL CHANCE FOR THUNDERSTORMS IN FAR SOUTHERN WISCONSIN
FOR THURSDAY AFTERNOON AND NIGHT AS A WEAK COOL FRONT MOVES THROUGH
THE AREA. CHANCES OF THUNDERSTORMS THEN CONTINUE FOR FRIDAY THROUGH
THE WEEKEND AS A WARM FRONT AND COLD FRONT AFFECTS THE REGION IN
RESPONSE TO LOW PRESSURE MOVING FROM THE NORTHERN GREAT PLAINS INTO
SOUTHERN CANADA.

IN ADDITION...WEATHER CONDITIONS THAT ARE CONDUCIVE TO UNHEALTHY AIR
QUALITY WILL LINGER FOR THE WEEK. A PERIOD OF SUNNY SKIES...HOT AND
HUMID CONDITIONS...LIGHT WINDS...AND NOT MUCH AIR MASS CHANGE COULD
LEAD TO UNHEALTHY LEVELS OF OZONE CONCENTRATIONS. LAKE SHORE
COUNTIES WILL BE MOST AFFECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT.

LMZ643>646-201000-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1139 PM CDT TUE JUL 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

AREAS OF FOG AND HAZE WILL LINGER OVER THE WATERS OF LAKE MICHIGAN
OVERNIGHT. THE FOG COULD BE DENSE IN AREAS.

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE LATE NIGHT. SOME
OF THE THUNDERSTORMS MAY PRODUCE DAMAGING WIND GUSTS AND LARGE
HAIL.  A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 3 AM CDT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

STRONG LOW PRESSURE MOVING FROM THE NORTHERN PLAINS INTO CANADA WILL
GENERATE BREEZY SOUTHWEST WINDS ON WEDNESDAY. WIND GUSTS MAY REACH
SMALL CRAFT ADVISORY CONDITIONS BY WEDNESDAY AFTERNOON AND LAST INTO
THE EARLY EVENING.

THERE IS A SMALL CHANCE FOR THUNDERSTORMS IN FAR SOUTHERN WISCONSIN
AND ADJACENT LAKE MICHIGAN FOR THURSDAY AFTERNOON AND NIGHT AS A
WEAK COOL FRONT MOVES THROUGH THE AREA. CHANCES OF THUNDERSTORMS
THEN CONTINUE FOR FRIDAY THROUGH THE WEEKEND AS A WARM FRONT AND
COLD FRONT AFFECTS THE REGION IN RESPONSE TO LOW PRESSURE MOVING
FROM THE NORTHERN GREAT PLAINS INTO SOUTHERN CANADA.

WWW.WEATHER.GOV/MKX

MBK

In the hours before

Special weather statement, Jul 19, 11:16 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1116 PM CDT TUE JUL 19 2011

WIZ056-057-062-063-200515-
COLUMBIA-DANE-IOWA-SAUK-
1116 PM CDT TUE JUL 19 2011

...STRONG WINDS AHEAD OF STRONG THUNDERSTORM MOVING INTO SAUK
COUNTY...

AT 1111 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES NORTHWEST OF WISCONSIN DELLS...MOVING
SOUTHEAST AT 40 MPH. OUTFLOW FROM THIS STORM WILL MOVE THROUGH AHEAD
OF THE STORMS...LEADING TO WINDS UP TO 50 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  LAKE DELTON BY 1135 PM CDT...
  WISCONSIN DELLS AIRPORT BY 1140 PM CDT...
  WEST BARABOO AND BARABOO BY 1145 PM CDT...
  DEVILS LAKE STATE PARK BY 1150 PM CDT...
  PRAIRIE DU SAC AND SAUK CITY BY 1205 AM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

SEARS
Local storm report, Jul 19, 11:34 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1134 PM CDT TUE JUL 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 PM     TSTM WND GST     BERLIN                  43.97N 88.95W
07/19/2011  M51 MPH          GREEN LAKE         WI   EMERGENCY MNGR

&&

SEARS
Local storm report, Jul 19, 11:47 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1147 PM CDT TUE JUL 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1144 PM     TSTM WND DMG     PRINCETON               43.85N 89.13W
07/19/2011                   GREEN LAKE         WI   EMERGENCY MNGR

            TREE DAMAGE WITH ESTIMATED WIND GUSTS TO AROUND 60 MPH.

&&

MKAVINSK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 10:58 PM CDTSevere Thunderstorm WarningMKXGreen Lake, Marquette62 min
Jul 20, 12:19 AM CDTSpecial Marine WarningMKX116 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.